RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 244, Number 4, Pages 873–876 (Mi dan42303)  

This article is cited in 9 scientific papers (total in 9 papers)

MATHEMATICAL PHYSICS

Global solutions of Cauchy problems for the Liouville equation $\varphi_{tt}-\varphi_{xx}=-1/2m^2\exp\varphi$ in the case of singular initial data

A. K. Pogrebkov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (459 kB)

Bibliographic databases:
UDC: 517.43:530
Presented: В. С. Владимиров
Received: 16.10.1978

Citation: A. K. Pogrebkov, “Global solutions of Cauchy problems for the Liouville equation $\varphi_{tt}-\varphi_{xx}=-1/2m^2\exp\varphi$ in the case of singular initial data”, Dokl. Akad. Nauk SSSR, 244:4 (1979), 873–876

Citation in format AMSBIB
\Bibitem{Pog79}
\by A.~K.~Pogrebkov
\paper Global solutions of Cauchy problems for the Liouville equation $\varphi_{tt}-\varphi_{xx}=-1/2m^2\exp\varphi$ in the case of singular initial data
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 244
\issue 4
\pages 873--876
\mathnet{http://mi.mathnet.ru/dan42303}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0529008}
\zmath{https://zbmath.org/?q=an:0424.35061}


Linking options:
  • http://mi.mathnet.ru/eng/dan42303
  • http://mi.mathnet.ru/eng/dan/v244/i4/p873

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. P. Jorjadze, A. K. Pogrebkov, M. K. Polivanov, “Singular solutions of the equation $\Box\varphi+(m^2/2)\exp\varphi=0$ and dynamics of singularities”, Theoret. and Math. Phys., 40:2 (1979), 706–715  mathnet  crossref  mathscinet  zmath  isi
    2. G. P. Jorjadze, “Regular solutions of the Liouville equation”, Theoret. and Math. Phys., 41:1 (1979), 867–871  mathnet  crossref  mathscinet  zmath  isi
    3. A. K. Pogrebkov, “Complete integrability of dynamical systems generated by singular solutions of liouville's equation”, Theoret. and Math. Phys., 45:2 (1980), 951–957  mathnet  crossref  mathscinet  zmath  isi
    4. A. P. Veselov, “Dynamics of the singularities of solutions of some nonlinear equations”, Theoret. and Math. Phys., 50:3 (1982), 314–316  mathnet  crossref  mathscinet  zmath  isi
    5. G. P. Jorjadze, “Hamiltonian description of singular solutions of the Liouville equation”, Theoret. and Math. Phys., 65:3 (1985), 1189–1195  mathnet  crossref  mathscinet  zmath  isi
    6. S. Yu. Dobrokhotov, “Reduction of Hugoniot–Maslov chains for trajectories of solitary vortices of the “shallow water” equations to the Hill equation”, Theoret. and Math. Phys., 112:1 (1997), 827–843  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. G. P. Jorjadze, W. Piechocki, “A relativistic particle in the Liouville field”, Theoret. and Math. Phys., 118:2 (1999), 183–196  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. L. A. Kalyakin, “Perturbation of a singular solution to the Liouville equation”, Theoret. and Math. Phys., 118:3 (1999), 307–313  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. L. A. Kalyakin, “Asymptotic decay of solutions of the Liouville equation under perturbations”, Math. Notes, 68:2 (2000), 173–184  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:38
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020